Register | Login
Attackpoint - performance and training tools for orienteering athletes

Discussion: 911

in: Soupbone; Soupbone > 2019-02-08

Feb 8, 2019 11:55 PM # 
bl:
Ouch! A stress test indeed. And inpatient heart monitoring for insight. Maybe some medication tweaking and/or more attention to hydration to push all that aside...
Advertisement  
Feb 9, 2019 3:45 AM # 
Soupbone:
Yep it was all about taking my Afib meds in the morning on an empty stomach, dehydrated and had a few beers the night before. Lots of mistakes I will have to learn from again :-(
Feb 9, 2019 12:21 PM # 
matzah ball:
glad you lived to tell about it...keep up the good work
Feb 9, 2019 1:45 PM # 
chitownclark:
Don't think those stress tests reveal much; are you also going to get a heart calcium scoring scan? According to this doc, more than 20% of the patients who pass a stress test are revealed to have heart problems by the scan.

My doc recommended Eliquis for my Afib; what are you taking? Is a change of meds being considered? I've never taken the recommended Eliquis, despite my irregular heart beat which was also diagnosed as 'Afib.' Don't want the side effects and lowered blood pressure. I think my heart is strong...but 'syncopated;' it moves to a different beat. You may wish to review your meds, and start questioning your doctor more closely. With all the exercise you get, you're far different than any of his other patients. And probably don't need the same treatment they do.

For instance, your blackout could have resulted simply from low blood sugar and walking into an overheated restaurant. I know I'm wary of fainting suddenly in such conditions. Good luck.
Feb 9, 2019 10:11 PM # 
Soupbone:
I had a bunch of tests some cat scans which revealed nothing.
My issue was I took my Afib pills in the morning and I believe I was dehydrated with no food in my stomach. Blood sugar was fine. One of my pills lowers BP so that was what the doctors finally thought, which I sorta knew.
Feb 10, 2019 3:42 AM # 
coach:
Definitely sounds like low BP...almost happened to my brother in law (rower) last summer. He is on some BP lowering medication.

Please login to add a message.